# SDR QXEA0100540

- Difficulty date: April 5, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- MINOR CORROSION FOUND UNDER LOWER TRANSPONDER ANTENNA.  REPAIRED IAW FOKKER SRM 51-10-4 PAGE 9.
